Volume 8, Issue 6
Restricted Additive Schwarz Preconditioner for Elliptic Equations with Jump Coefficients

Zhiyong Liu & Yinnian He

Adv. Appl. Math. Mech., 8 (2016), pp. 1072-1083.

Published online: 2018-05

Preview Full PDF 12 509
Export citation
  • Abstract

This paper provides a proof of robustness of the restricted additive Schwarz preconditioner with harmonic overlap (RASHO) for the second order elliptic problems with jump coefficients. By analyzing the eigenvalue distribution of the RASHO preconditioner, we prove that the convergence rate of preconditioned conjugate gradient method with RASHO preconditioner is uniform with respect to the large jump and meshsize.

  • Keywords

Jump coefficients, conjugate gradient, effective condition number, domain decomposition, restricted additive Schwarz.

  • AMS Subject Headings

65N30, 65N55, 65F10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{AAMM-8-1072, author = {}, title = {Restricted Additive Schwarz Preconditioner for Elliptic Equations with Jump Coefficients}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {8}, number = {6}, pages = {1072--1083}, abstract = {

This paper provides a proof of robustness of the restricted additive Schwarz preconditioner with harmonic overlap (RASHO) for the second order elliptic problems with jump coefficients. By analyzing the eigenvalue distribution of the RASHO preconditioner, we prove that the convergence rate of preconditioned conjugate gradient method with RASHO preconditioner is uniform with respect to the large jump and meshsize.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2014.m669}, url = {http://global-sci.org/intro/article_detail/aamm/12132.html} }
Copy to clipboard
The citation has been copied to your clipboard